Alert archive / Oregon / High Wind Warnings in 2009

High Wind Warning 1, NWS Medford, OR

January 1, 2009Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Jan 1, 2009, 9:27 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 1, 2009, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2009, 9:27 AM PST (17:27 UTC)
In effect from
Jan 1, 2009, 4:00 PM PST
Expired
Jan 2, 2009, 4:00 AM PST
In force
12 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 5.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 011727
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
927 AM PST THU JAN 1 2009

ORZ021-022-020015-
/O.UPG.KMFR.HW.A.0008.090102T0000Z-090102T1200Z/
/O.NEW.KMFR.HW.W.0001.090102T0000Z-090102T1100Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
927 AM PST THU JAN 1 2009

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL APPROACH THE COAST LATE THIS AFTERNOON
WITH SOUTH WINDS OF 25 TO 40 MPH AND GUSTS TO 60 MPH. WINDS WILL
INCREASE AND BE STRONGEST AFTER 10 PM PST THIS EVENING WITH WINDS
OF 30 TO 45 MPH AND GUSTS TO 65 MPH EXPECTED. WINDS WILL DIMINISH
AFTER 3 AM PST BEHIND THE FRONT.


A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ029>031-020015-
/O.CON.KMFR.WI.Y.0001.090101T2100Z-090102T1200Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
927 AM PST THU JAN 1 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST FRIDAY. 

SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP
ACROSS MUCH OF KLAMATH AND LAKE COUNTIES THIS AFTERNOON. STRONG
AND GUSTY WINDS WILL CONTINUE THROUGH TONIGHT AS A STRONG COLD
FRONT APPROACHES THE AREA.

ANYONE PLANNING TO TRAVEL ALONG HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE SHOULD BE PREPARED FOR SUDDEN WIND GUSTS EXCEEDING
50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DW
4 follow-up statements
000 
WWUS76 KMFR 012322
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
322 PM PST THU JAN 1 2009

ORZ021-022-020730-
/O.EXT.KMFR.HW.W.0001.090102T0000Z-090102T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
322 PM PST THU JAN 1 2009

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. 

A STRONG COLD FRONT APPROACHING THE COAST IS PRODUCING SOUTH
WINDS OF 25 TO 40 MPH AND GUSTS TO 60 MPH. WINDS WILL INCREASE AND
BE STRONGEST AFTER 10 PM PST THIS EVENING WITH WINDS OF 30 TO 45
MPH AND GUSTS TO 70 MPH EXPECTED. WINDS WILL DIMINISH AFTER 4 AM
PST BEHIND THE FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ029>031-020730-
/O.CON.KMFR.WI.Y.0001.000000T0000Z-090102T1200Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
322 PM PST THU JAN 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

SOUTHERLY WINDS LATE THIS AFTERNOON ARE 10 TO 20 MPH WITH GUSTS
TO 35 MPH ACROSS SOUTH CENTRAL OREGON EXCEPT 20 TO 30 MPH WITH
GUSTS TO 45 MPH ACROSS MUCH OF NORTHERN AND CENTRAL LAKE COUNTY.
WINDS WILL REACH A PEAK OF 20 TO 35 MPH WITH GUSTS TO 55 MPH
BETWEEN MIDNIGHT AND 4 AM PST FRIDAY AS A STRONG COLD FRONT MOVES
THROUGH THE AREA.

ANYONE PLANNING TO TRAVEL ALONG HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE SHOULD BE PREPARED FOR SUDDEN WIND GUSTS EXCEEDING
50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DW
000 
WWUS76 KMFR 020653
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1053 PM PST THU JAN 1 2009

ORZ021-022-021200-
/O.CON.KMFR.HW.W.0001.000000T0000Z-090102T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1053 PM PST THU JAN 1 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

A STRONG COLD FRONT APPROACHING THE COAST IS PRODUCING SOUTH
WINDS OF 25 TO 40 MPH AND GUSTS TO 60 MPH. WINDS WILL INCREASE
AND BE STRONGEST AFTER 10 PM PST THIS EVENING WITH WINDS OF 30 TO
45 MPH AND GUSTS TO 70 MPH EXPECTED. WINDS WILL DIMINISH AFTER
4 AM PST BEHIND THE FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ029>031-021200-
/O.CON.KMFR.WI.Y.0001.000000T0000Z-090102T1200Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1053 PM PST THU JAN 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

SOUTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH ACROSS SOUTH
CENTRAL OREGON AND SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH ACROSS MUCH OF NORTHERN AND CENTRAL LAKE COUNTY WILL
INCREASE TO 20 TO 35 MPH WITH GUSTS TO 55 MPH BETWEEN MIDNIGHT AND
4 AM PST FRIDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA.

ANYONE PLANNING TO TRAVEL ALONG HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE SHOULD BE PREPARED FOR SUDDEN WIND GUSTS EXCEEDING
50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 021117
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
317 AM PST FRI JAN 2 2009

ORZ021-022-021515-
/O.NEW.KMFR.FR.Y.0001.090103T0900Z-090103T1600Z/
/O.CON.KMFR.HW.W.0001.000000T0000Z-090102T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
317 AM PST FRI JAN 2 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SATURDAY. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING. 

A STRONG COLD FRONT HAS MOVED INLAND. WINDS HAVE DECREASED TO 15
TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL CONTINUE TO DECREASE THIS
MORNING BECOMING NORTHWEST 10 TO 20 MPH.

COLD AIR WILL MOVE INTO THE AREA TODAY AND TONIGHT. EXPECT
OVERNIGHT TEMPERATURES TO LOWER INTO THE MID 30S WITH TEMPERATURES
OF 33 TO 36 DEGREES EXPECTED LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ORZ029>031-021500-
/O.EXT.KMFR.WI.Y.0001.000000T0000Z-090102T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
317 AM PST FRI JAN 2 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING. 

SOUTHERLY WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ACROSS
MUCH OF KLAMATH AND LAKE COUNTIES WILL CONTINUE THROUGH 7 AM PST
THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STRONGEST
WINDS ARE EXPECTED IN CENTRAL LAKE COUNTY WITH ISOLATED GUSTS UP
55 MPH POSSIBLE. 

ANYONE PLANNING TO TRAVEL ALONG HIGHWAY 31 BETWEEN VALLEY FALLS AND
SUMMER LAKE SHOULD BE PREPARED FOR SUDDEN WIND GUSTS EXCEEDING
50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


CC
000 
WWUS76 KMFR 021132
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
332 AM PST FRI JAN 2 2009

ORZ021-022-021945-
/O.EXP.KMFR.HW.W.0001.000000T0000Z-090102T1200Z/
/O.CON.KMFR.FR.Y.0001.090103T0900Z-090103T1600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
332 AM PST FRI JAN 2 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SATURDAY...
...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING.
A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SATURDAY. 

A STRONG COLD FRONT HAS MOVED INLAND. WINDS HAVE DECREASED TO 15
TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL CONTINUE TO DECREASE
THIS MORNING BECOMING NORTHWEST 10 TO 20 MPH.

COLD AIR WILL MOVE INTO THE AREA TODAY AND TONIGHT. EXPECT
OVERNIGHT TEMPERATURES TO LOWER INTO THE MID 30S WITH
TEMPERATURES OF 33 TO 36 DEGREES EXPECTED LATE FRIDAY NIGHT
THROUGH SATURDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ORZ029>031-021500-
/O.CON.KMFR.WI.Y.0001.000000T0000Z-090102T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY...
BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
332 AM PST FRI JAN 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

SOUTHERLY WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ACROSS
MUCH OF KLAMATH AND LAKE COUNTIES WILL CONTINUE THROUGH 7 AM PST
THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH THE AREA.
STRONGEST WINDS ARE EXPECTED IN CENTRAL LAKE COUNTY WITH ISOLATED
GUSTS UP 55 MPH POSSIBLE.

ANYONE PLANNING TO TRAVEL ALONG HIGHWAY 31 BETWEEN VALLEY FALLS
AND SUMMER LAKE SHOULD BE PREPARED FOR SUDDEN WIND GUSTS
EXCEEDING 50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


CC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 1, 9:02 AM PST, 25 minutes earlier.

Area forecast discussion, Jan 1, 9:02 AM PST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
902 AM PST THU JAN 1 2009

.DISCUSSION...A MORNING UPDATE WILL BE ISSUED TO UPGRADE THE
COASTAL HIGH WIND WATCH FOR LATE THIS AFTERNOON THROUGH TONIGHT TO
A HIGH WIND WARNING. THE STRONGEST WINDS WILL BE NEAR THE COLD
FRONT AS IT REACHES THE COAST THIS EVENING THEN MOVES INLAND
THROUGH LATE TONIGHT.

&&

.AVIATION...AREAS OF MVFR CONDITIONS AND MOUNTAIN OBSCURATIONS AS A
WARM FRONT EXITS INTO EASTERN OREGON AND A STRONG COLD FRONT
APPROACHES THE COAST TODAY THEN THE COLD FRONT MOVES INLAND
TONIGHT THROUGH EARLY FRIDAY MORNING. THE MOST NOTABLE WEATHER
FEATURE TODAY THROUGH TONIGHT WILL BE STRONG SOUTHERLY WINDS WITH
THE HIGHEST SPEEDS NEAR THE COAST AND AT ELEVATIONS ABOVE 2000
FEET.

&&

.PREV DISCUSSION... /ISSUED 408 AM PST THU JAN 1 2009/

DISCUSSION...A STRONG WARM FRONT APPROACHING THE COAST WILL MOVE
INLAND THIS MORNING. WINDS ALONG THE COAST WILL BE INCREASING AS
SURFACE PRESSURE GRADIENTS TIGHTEN UP. ALSO...WESTERLY FLOW AT 700MB
WILL BE ON THE INCREASE ACROSS MUCH OF THE REGION BY THIS AFTERNOON.
THE MODELS ARE SHOWING SPEEDS OF 50 TO 70 KTS ACROSS PORTIONS OF
KLAMATH AND LAKE COUNTIES. WINDS WILL REMAIN QUITE STRONG INTO
TONIGHT AHEAD OF A COLD FRONT. WILL BE ISSUING A WIND ADVISORY FOR
KLAMATH AND LAKE COUNTIES FOR THIS AFTERNOON THROUGH TONIGHT. AS FAR
AS THE COASTAL WINDS...WILL CONTINUE WITH A HIGH WIND WATCH FOR
TONIGHT DUE TO MORE THAN AVERAGE MODEL UNCERTAINTY. THE COLD FRONT
MOVES INLAND LATE TONIGHT AND ACROSS THE EAST SIDE EARLY FRIDAY
MORNING. SHOWER ACTIVITY WILL DEVELOP OVER THE AREA FRIDAY AS A
COLD MOIST AIR MASS SPREADS INLAND. SHOWERS WILL DECREASE FRIDAY
NIGHT AS THE UPPER TROUGH MOVES EAST. SATURDAY IS LOOKING PRETTY
QUIET WITH THE REGION IN BETWEEN WEATHER SYSTEMS.

THE EXTENDED REMAINS UNSETTLED SUNDAY THROUGH MONDAY. BOTH THE GFS
AND ECMWF BUILD 500MB HEIGHTS FROM THE SOUTH LATER TUESDAY AND
WEDNESDAY SHIFTING THE JET STREAM NORTH OF THE REGION.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 3 AM PST FRIDAY
     FOR ORZ021-ORZ022.
     HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY
     FOR ORZ021.
     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM PST FRIDAY FOR
     ORZ029-ORZ030-ORZ031.

CA...NONE.

PACIFIC COASTAL WATERS...STORM WARNING FROM 7 PM THIS EVENING TO 4 AM
     PST FRIDAY FOR PZZ350-PZZ356-PZZ370.
     GALE WARNING UNTIL 7 PM PST THIS EVENING FOR PZZ350-PZZ356-
     PZZ370.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST SATURDAY FOR PZZ350-PZZ356-
     PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM PST THIS EVENING FOR
     PZZ376.
     GALE WARNING FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY FOR
     PZZ376.

DW
Hazardous weather outlook, Jan 1, 4:17 AM PST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
417 AM PST THU JAN 1 2009

ORZ029>031-020000-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
417 AM PST THU JAN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY WILL BE IN EFFECT BEGINNING 1 PM PST AND
CONTINUING THROUGH THE REST OF THURSDAY. SEE WEATHER MESSAGE FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-020000-
SOUTH CENTRAL OREGON COAST-
417 AM PST THU JAN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH WILL BE IN EFFECT BEGINNING THIS AFTERNOON AND
CONTINUING THROUGH LATE TONIGHT. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

A HIGH SURF ADVISORY WILL BE IN EFFECT BEGINNING 4 PM PST. SEE
WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HIGH SURF ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-020000-
CURRY COUNTY COAST-
417 AM PST THU JAN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH WILL BE IN EFFECT BEGINNING THIS AFTERNOON AND
CONTINUING THROUGH LATE TONIGHT. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 4:12 PM PSTGale WatchMFR11 hr
Dec 31, 4:12 PM PSTSmall Craft AdvisoryMFR11 hr
Dec 31, 4:12 PM PSTStorm WatchMFR11 hr
Jan 1, 2:27 AM PSTWind AdvisoryMFRKlamath, Lake29 hr
Jan 1, 3:00 AM PSTGale WarningMFR24 hr
Jan 1, 3:00 AM PSTSmall Craft Advisory for WindsMFR16 hr
Jan 1, 3:00 AM PSTStorm WarningMFR24 hr
Jan 1, 4:02 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas24 hr

Nearby

High Wind Warnings in Oregon, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.